# SDR FDEA201001250250

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 15,457 hours, 8,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361197720201
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FLOOR SUPPORT WEB HAS 4 EA ELONGATED HOLES FROM FRAME 7 TO FRAME 10; RBL 40 TO RBL 47.  REMOVED WEB.  LOCATED AND DRILLED NEW WEB.  INSTALLED NEW WEB IAW SRM 51-72-10, PGS 1-3.
